# SDR CALA0300045

- Difficulty date: February 12, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 51,667 hours, 23,310 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Condition: Inoperative
- Location: Mlg Cont Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW WAS UNABLE TO RAISE THE GEAR HANDLE PAST THE OFF POSITION AFTER TAKEOFF.  THE GEAR OVERRIDE TRIGGER WAS USED TO RAISE GEAR.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL LEVER LOCK SOLENOID IAW MM 32-31-31-024-001, PAGE 401-404.
